# SDR AT9900621

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: L2-Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS AFT OF R2 AND L2 DOOR DID NOT ILLUMINATE DURING ROUTINE CHECK.  REMOVED BATTERY PACK.  CHECKED VOLTAGE, VOLTAGE OF BATTERY CHECKS GOOD.  REMOVED AND RESEATED BATTERY PACK HOUSING.  LIGHTS CHECK GOOD.
